MathSciNet Relay Station
MathSciNet bibliographic data
MR2127854 35H10 (35A20)
Bove, Antonio; Treves, François On the Gevrey hypo-ellipticity of sums of squares of vector fields. Ann. Inst. Fourier (Grenoble) 54 (2004), no. 5, 1443–1475, xv, xxi.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement